# SDR CALA0100747

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Sta 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK COMING FROM RIVET HOLE IN R/H SIDE VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AT STA 1463. THE CRACKED AREA WAS CUT OUT AND A REPAIR ANGLE WAS INSTALLED IAW SRM 53-05, FIGURE 23.
